MathSciNet Relay Station
MathSciNet bibliographic data
MR390968 53C20
Weinstein, Alan On the volume of manifolds all of whose geodesics are closed. J. Differential Geometry 9 (1974), 513–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement